It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kj on September 22, 2000 at 16:40:36:

In Reply to: addison's disease with extra symptoms during crisis...help posted by sue on August 29, 2000 at 20:32:59:

Hi Sue,
Just wanted to let you know when my husband was first diagnosed, he lost all orientation as well, confused etc. Alcohol also affects him differently now; if he has more than a few drinks he gets very unsteady on his feet as well.
Have you had your blood sugar checked? It sounds like you may be suffering from a blood sugar problem during these times. If you're on florinef already, rehydrate using a sports drink like gatorade to stay hydrated.
Also, I hope this isn't a regular occurrance for you--it should not be. A crisis is not something you should experience more than once in a very blue moon, i.e. due to extreme circumstance or illness. I would ask your endo to check your cortisol levels to ensure you are on a sufficient dose of cortisone, and if you're not on florinef yet, get your sodium and potassium levels checked.
Hope this helps.

Follow Ups

All times are GMT -7. The time now is 08:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!